Dr. Russell Blaylock, author of The Blaylock Wellness Report newsletter, is a nationally recognized board-certified neurosurgeon, health practitioner, author, and lecturer. He attended the Louisiana State University School of Medicine and completed his internship and neurological residency at the Medical University of South Carolina. For 26 years, practiced neurosurgery in addition to having a nutritional practice. He recently retired from his neurosurgical duties to devote his full attention to nutritional research. Dr. Blaylock has authored four books, Excitotoxins: The Taste That Kills, Health and Nutrition Secrets That Can Save Your Life, Natural Strategies for Cancer Patients, and his most recent work, Cellular and Molecular Biology of Autism Spectrum Disorders. Find out what others are saying about Dr. Blaylock by clicking here.
Tags: memory loss | statin drugs | neurological damage | coenzyme Q10

Memory Loss Due to Statin Drug

Monday, 14 Oct 2013 09:23 AM

Question: About nine years ago, my wife was given a statin drug. She awoke one morning with no memory, and has remained this way since. She is now 84. Am I wasting my time and money with all the different vitamins I am giving her?
 
 
Dr. Blaylock's Answer:
 
Reports of such terrible neurological side effects  as your wife has experienced continue to mount, and statin-prescribing doctors continue to ignore the scientific literature that the main problem is depletion of brain coenzyme Q10.
 
The irony of your wife’s case is that she was given a statin drug at age 75. Numerous studies have shown that elevated cholesterol past age 65 does not significantly contribute to heart attacks or strokes, and lowering cholesterol levels at this age has no benefits but many complications.
 
A highly absorbable form of CoQ10, called Vesisorb CoQ10, in a dose of 100 mg three times a day, might help. The greatest benefit is when it is given early.

© 2017 NewsmaxHealth. All rights reserved.

 
1Like our page
2Share
Dr-Blaylock
Question: About nine years ago, my wife was given a statin drug. She awoke one morning with no memory, and has remained this way since. She is now 84. Am I wasting my time and money with all the different vitamins I am giving her? Dr. Blaylock's Answer: Reports of such...
memory loss,statin drugs,neurological damage,coenzyme Q10
161
2013-23-14
Monday, 14 Oct 2013 09:23 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved